# SDR GLBA20120206G

- Difficulty date: February 6, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 32,249 hours, 39,698 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, FOUND THE RT OTBD KEEL UPPER FENDER MOUNT FLANGE HAS OVERSIZED HOLES.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-54-001. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
